# SDR AALA20130919014

- Difficulty date: September 19, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 3 CORRODED FROM BS 1183 TO 1309.  INSTALLED SEAT TRACK NR 3 FROM BS 1183 TO 1231 IAW AMM 53-40-01-2 & INSTALLED SPLICE FROM BS 1183 TO 1190 IAW SRM 53-05-00.
